# SDR UALA2012042702509

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 52,034 hours, 14,580 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURED BOTTOM LEFT APPROXIMATELY BS 640 AND WL 144.  HOLE IS APPROX 1 INCH BY 1 INCH.  HOLE LOCATION IS AT BS STA 668 AND ABOVE STRINGER 26L.   ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EG DOCUMENT.
